# SDR UIEA2016110900835

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,635 hours, 23,265 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Part number: 675231115
- Condition: Broken
- Location: Fuel Jettison
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL JETTISON PUMP CIRCUIT BREAKER (C376) ON P37 BROKEN.  REMOVED AN REPLACED THE CIRCUIT BREAKER.
